RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 6, Issue 4  


Closed submodules in the module of entire functions of exponential type and polynomial growth on the real axis
N. F. Abuzyarova
3
$k$-order estimate for Dirichlet series in a half-strip
N. N. Aitkuzhina, A. M. Gaisin
19
Existence of solution for parabolic equation with non-power nonlinearities
E. R. Andriyanova, F. Kh. Mukminov
32
Invertibility of linear relations generated by integral equation with operator measures
V. M. Bruk
50
Generalized solutions and Euler–Darboux transformations
I. V. Verevkin
63
Nonlocal solvability conditions for Cauchy problem for a system of first order partial differential equations with special right-hand sides
M. V. Dontsova
71
Boundary value problems for equations of viscous heat-conducting gas in time-increasing non-cylindrical domains
I. A. Kaliev, A. A. Shukhardin, G. S. Sabitova
83
Spectral properties of two particle Hamiltonian on one-dimensional lattice
M. E. Muminov, A. M. Khurramov
102
On Fourier transformation of a class of entire functions
I. Kh. Musin, M. I. Musin
111
Helly's Theorem and shifts of sets. II. Support function, exponential systems, entire functions
B. N. Khabibullin
125
On some properties of Cauchy problem for non-stationary third order composite type equation
A. R. Khashimov, S. Yakubov
139
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019